# SDR DLM11010001

- Difficulty date: December 31, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 35,697 hours, 4,661 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Discharged
- Location: Cabin
- Component: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 55AB 02 MASK DROPPED AND DISCHARGED - REPLACED SAME
